# SDR YENA2022031600252

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION IN SHEAR CLIP LOCATED IN FR 88 BETWEEN STRG 27R/28R IN CF III WASTE ACCESS DOOR CUTOUT INTERNAL STRUCTURE EVA ; ALL WORK ACCOMPLISHED ON TOMEX NRC 00080,    CORROSION ON SHEAR CLIP LOCATED IN FR 88 BETWEEN STRG 27R/28R IN CF III WASTE ACCESS DOOR CUTOUT INTERNAL STRUCTURE WAS BLENDED OUT AND EVALUATED, THEREFORE IT IS OUT OF LIMITS PER EMB190 SRM 51-12-01, SRM 51-10-03 AND SRM 51-75-16. SHEAR CLIP WAS REPLACED FOR A NEW SHEAR CLIP PER EMB190 SRM 51-41-01 AND SRM 51-41-02. (CLASSIFIED AS A MAJOR REPAIR)
